Advances in Differential Equations

Generic uniqueness of minimizers for a class of infinite horizon variational problems arising in continuum mechanics

Alexander J. Zaslavski

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we study infinite horizon variational problems arising in continuum mechanics and establish a generic uniqueness of an optimal solution.

Article information

Source
Adv. Differential Equations Volume 10, Number 10 (2005), 1183-1200.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867809

Mathematical Reviews number (MathSciNet)
MR2162366

Zentralblatt MATH identifier
1134.49020

Subjects
Primary: 49K40: Sensitivity, stability, well-posedness [See also 90C31]
Secondary: 49J05: Free problems in one independent variable 74G65: Energy minimization

Citation

Zaslavski, Alexander J. Generic uniqueness of minimizers for a class of infinite horizon variational problems arising in continuum mechanics. Adv. Differential Equations 10 (2005), no. 10, 1183--1200. https://projecteuclid.org/euclid.ade/1355867809.


Export citation